# SDR ASAA2023062043751

- Difficulty date: June 20, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 182A400111
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LOWER SKIN OF THE LEFT-HAND HORIZONTAL STABILIZER AFT OF THE FWD SPAR, INBOARD OF STAB STA 138.70. APPROX 1 INCH LONG, BOTH ENDS MARKED. GROUNDED - YES. REPAIRED THE CRACK FOUND ON THE LOWER SKIN OF THE L/H HORIZ STAB I/B OF STAB STA 138.70 USING MAT .071 2024-T3 FILLER AND .100 2024-T3 DOUBLER PER B737-800 SRM 55-10-01-2R-11.REPAIR IS A CAT "B" AND HAD ANINSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND AN INTERVAL OF 9,000 FLIGHT CYCLES PER B737-800 SRM 55-10-01-2R-11.5
